# SDR AALA20100725LAX01

- Difficulty date: July 24, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 60,144 hours, 17,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D SEAT-MOUNTED EMERGENCY LIGHT IS BROKEN, MISSING LENS AND LAMPS.  REMOVED AND REPLACED SEAT 11D SEAT-MOUNTED EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
